Connect with others who understand.

sign up log in
About MyLymphomaTeam
Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Eye Redness And Discomfort From Rituxan?

Eye Redness And Discomfort From Rituxan?

GM everyone! I have been treating with Rituxan on and off for 5 yrs now, (along with bendamustine). I just finished a treatment for 2 yrs of Rituxan only - every other month. My eyes are always red and angry looking. I cannot find comfort. I am seeing an ophthalmic doctor who specializes in the outer part of the eye, as well as one who specializes with the back of the eye. He has me on Restasis for dry eye along with other drops including a prescription allergy drop. Nothing seems to… read more

A MyLymphomaTeam Member said:

I don’t know if this will help, but I wipe my eyes every morning several times with warm water and use Refresh Tears, recommended by an eye specialist, many times in a day.

posted 14 days ago
A MyLymphomaTeam Member said:

I take Xyzol and Singular for allergies. Plus Restasis, prescription allergy eye drops, and OTC eye drops recommended by the ophthalmologist. Could hardly open my eyes this morning.

I’m not knocking Rituxan. It has done wonders for me. I do have a few auto-immune things going on and I’m thinking the inflammation in my eyes may also be one of the conditions from the NHL.

Thank you. Allergy season should be winding up here in NYS by now. We’ll see.

posted 13 days ago
A MyLymphomaTeam Member said:

I too suffer from red itchy dry and sometimes watery eyes. Dr said allegory meds may help however I have not tried them yet. I will let you know. Keep the faith happy thanksgiving

posted 13 days ago
A MyLymphomaTeam Member said:

Thank you for your input!

posted 14 days ago
A MyLymphomaTeam Member said:

Yes - I wipe my eyelids with a product that the doctor recommended - Twice a day. I use numerous eye drops recommended by the doctor. I just can’t find relief. Doctor said it takes a year sometimes for eye ducts to make proper tears again, if in fact it is dry eye. (I guess it is an inflammatory thing). It may not even be the Rituxan. But thought I would ask.

posted 14 days ago
Already a Member? Log in